# SDR SWAA2021080491820

- Difficulty date: July 6, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 74,046 hours, 43,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED ON BS807 AND RBL 19 APPROX. AFT CARGO COMPARTMENT ; 2021-319750 / [01] REPLACED ANGLE-SUPPORT LOCATED ON BS807 AND RBL19 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ;51-10-02 AND DWG # 146A8120 REV A ;146A0081 REV C; [02] REPLACED ANGLE-SUPPORT LOCATED ON BS807 AND RBL19 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ;51-10-02 AND DWG # 146A8120 REV A ;146A0081 REV C AND TOOL USED: CALIPER 0-6; P/N: 700-113-10; S/N: 0019289; DUE DATE: 25-MAR-22; [03] REPLACED ANGLE-SUPPORT LOCATED ON BS807 AND RBL 19 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ;51-10-02 AND DWG # 146A8120 REV A ;146A0081 REV C AND TOOL USED: CALIPER 0-6; P/N: 700-113-10; S/N: 0019289; DUE DATE: 25-MAR-22 RII ACCOMPLISHED
